# SDR SWAA2023102714622

- Difficulty date: October 24, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 50,130 hours, 30,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT ENTRY AREA SEVERAL EMERGENCY LIGHTS INOP<[01] REPLACED EMERGENCY BATTERY PACK AT POWER SUPPLY M1672 FOR MAIN CABIN AFT ENTRY INOP EMERGENCY LIGHTS AS PER REF AMM TASK 33-51-06-960-805. OPERATION TESTED NORMAL.;[02] VERIFIED REPLACED EMERGENCY BATTERY PACK AT POWER SUPPLY M1672 AND OP'S TESTED NORMAL.
